# SDR UPS04443428

- Difficulty date: October 18, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 74,222 hours, 21,284 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SPV, MAIN DECK SEAT TRACK REMOVED ALONG LBL 98.58 FROM STA 1840-1920.  TRIMMED OUT DAMAGED SEAT TRACK & FABBED REPLACEMENT SECTION REF SRM 53-10-05 FIG 1A, DETAIL II.  FABRICATED SPLICE FITTING 69B02537-15 PER DWG.  FABRICATED 69B04238-1,-3 FITTINGS PER DWG'S,  INSTALLED ALL PARTS PER SRM 53-10-05 FIG 1A DETAIL II, 51-10-2 & EO B747-5310-21190.
